Theoretical Economics Letters

Volume 6, Issue 3 (June 2016)

ISSN Print: 2162-2078   ISSN Online: 2162-2086

Google-based Impact Factor: 0.83  Citations  

A Geometric Approach to Temptation and Self-Control

HTML  XML Download Download as PDF (Size: 461KB)  PP. 539-548  
DOI: 10.4236/tel.2016.63060    1,806 Downloads   2,414 Views  Citations
Author(s)

ABSTRACT

By making use of a geometry of preferences, Abe (2012) proves the Gul and Pesendorfer’s utility representation theorem about temptation without self-control. This companion paper provides a similar proof for the Gul and Pesendorfer's utility representation theorem about temptation and costly self-control. As a result, the both theorems are proved in the unified way.

Share and Cite:

Abe, K. (2016) A Geometric Approach to Temptation and Self-Control. Theoretical Economics Letters, 6, 539-548. doi: 10.4236/tel.2016.63060.

Cited by

[1] A geometric approach to temptation
Behavioral Economics of Preferences, Choices, and Happiness, 2016

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.